Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A characterization of $ 3$-space by partitionings


Author: R. H. Bing
Journal: Trans. Amer. Math. Soc. 70 (1951), 15-27
MSC: Primary 56.0X
MathSciNet review: 0044827
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1951-0044827-0
PII: S 0002-9947(1951)0044827-0
Article copyright: © Copyright 1951 American Mathematical Society